# SDR CA960711011

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Engine: Lyc O360C2E
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bracket
- Part number: 22123
- Condition: Cracked
- Location: Mid Lwr Bracket
- Part time: 2,797 hours
- Component: Blanca, 22123
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FROUND IN LEFT AND RIGHT ARM OF THE LOWER AFT STAB BRACKET. THIS PART HAS BEEN FOUND CRACKED BEFORE AND REPAIRED BY WELDING. THESE LATEST CRACKS WERE FOUND THROUGH OR NEXT TO THE PREVIOUS REPAIRS. WELD REPAIRS WERE ONCE AGAIN CARRIED OUT.
